RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 5, Pages 718–731 (Mi mz1994)  

On trigonometric integrals

A. I. Rubinshtein

Moscow State Forest University

Full text: PDF file (695 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:5, 501–510

Bibliographic databases:

Received: 14.01.1994

Citation: A. I. Rubinshtein, “On trigonometric integrals”, Mat. Zametki, 57:5 (1995), 718–731; Math. Notes, 57:5 (1995), 501–510

Citation in format AMSBIB
\Bibitem{Rub95}
\by A.~I.~Rubinshtein
\paper On~trigonometric integrals
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 5
\pages 718--731
\mathnet{http://mi.mathnet.ru/mz1994}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347375}
\zmath{https://zbmath.org/?q=an:0846.42001}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 5
\pages 501--510
\crossref{https://doi.org/10.1007/BF02304420}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TV02400010}


Linking options:
  • http://mi.mathnet.ru/eng/mz1994
  • http://mi.mathnet.ru/eng/mz/v57/i5/p718

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:233
    Full text:69
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020